Alert archive / Texas / High Wind Warnings in 2025
High Wind Warning 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this high wind warning at Mar 13, 2025, 2:07 PM CDT for 25 counties in Texas. It took effect at Mar 14, 2025, 7:00 AM CDT. It was in force for 12 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 13, 2025, 2:07 PM CDT (19:07 UTC)
- In effect from
- Mar 14, 2025, 7:00 AM CDT
- Expired
- Mar 14, 2025, 7:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Fort Worth, TX
All 25 counties
Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 37 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 12:03 PM CDT | NON-TSTM WND GST 59 | 3 W White Settlement, TX | GW4873 CWOP station. |
| Mar 14, 1:04 PM CDT | NON-TSTM WND GST 60 | 1 Nnw Decatur, TX | A trained spotter measured a 60 mph wind gust. Sustained winds were at 40 mph at the time. Minor window and tree damage was also reported due to the strong winds. |
| Mar 14, 1:18 PM CDT | NON-TSTM WND GST 62 | Jacksboro, TX | A 62 mph wind gust was recorded by a handheld anemometer. The town of Jacksboro was without power for over an hour at the time of the report. |
| Mar 14, 2:28 PM CDT | NON-TSTM WND GST 63 | 9 Ssw Runaway Bay, TX | Broadcast Media recorded a 63 mph wind gust with a handheld anemometer. |
| Mar 14, 2:50 PM CDT | NON-TSTM WND GST 58 | 4 Wnw Knollwood, TX | The Sherman/Denison Regional Airport AWOS measured a 58 mph wind gust. |
| Mar 14, 3:49 PM CDT | NON-TSTM WND GST 58 | 2 Nnw Bells, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.1 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4008 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
211 WWUS74 KFWD 131907 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 207 PM CDT Thu Mar 13 2025 TXZ091>093-100>104-115>120-129>134-141>145-140700- /O.UPG.KFWD.HW.A.0001.250314T1200Z-250315T0000Z/ /O.NEW.KFWD.HW.W.0002.250314T1200Z-250315T0000Z/ Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens- Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood- Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque-Hill- Including the cities of Nocona, Ranger, Rockwall, Briar, Hico, Sherman, Flower Mound, Midlothian, Clifton, Comanche, Oak Trail Shores, Plano, Allen, Dallas, Dublin, Meridian, Arlington, Stephenville, Carrollton, Denison, Ennis, Decatur, Olney, Weatherford, Denton, Bowie, Burleson, Valley Mills, Lewisville, Fort Worth, Heath, Cisco, De Leon, McKinney, Jacksboro, Breckenridge, Granbury, Frisco, Hillsboro, Eastland, Bridgeport, Waxahachie, Gainesville, Gorman, Goldthwaite, Glen Rose, Mineral Wells, Cleburne, Hamilton, and Graham 207 PM CDT Thu Mar 13 2025 ...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY... * WHAT...Southwest winds 25 to 40 mph with gusts up to 65 mph expected. * WHERE...Portions of North and Central Texas. * WHEN...From 7 AM to 7 PM CDT Friday. * IMPACTS...Damaging winds will blow down trees and damage property. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ TXZ094-095-105>107-121>123-135-146>148-156>162-174-175-140700- /O.NEW.KFWD.WI.Y.0004.250314T1200Z-250315T0000Z/ Fannin-Lamar-Hunt-Delta-Hopkins-Kaufman-Van Zandt-Rains-Henderson- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Commerce, Edgewood, Marlin, Fort Cavazos, Bonham, Groesbeck, Calvert, Palestine, Rockdale, Greenville, Gun Barrel City, Oakwood, Normangee, Franklin, Terrell, Kaufman, Cooper, Killeen, Jewett, Copperas Cove, Paris, Cameron, Buffalo, Wills Point, Forney, Temple, Teague, Canton, Point, Hearne, Corsicana, East Tawakoni, Emory, Fairfield, Grand Saline, Lampasas, Athens, Waco, Wortham, Mexia, Van, Sulphur Springs, Gatesville, and Centerville 207 PM CDT Thu Mar 13 2025 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Eastern North Texas and portions of Central Texas. * WHEN...From 7 AM to 7 PM CDT Friday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. Small tree limbs could break and cause damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ Barnes
3 follow-up statements
674 WWUS74 KFWD 140735 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 235 AM CDT Fri Mar 14 2025 TXZ091>093-100>104-115>120-129>134-141>145-141700- /O.CON.KFWD.HW.W.0002.250314T1200Z-250315T0000Z/ Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens- Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood- Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque-Hill- Including the cities of Jacksboro, Dallas, Gainesville, Plano, Valley Mills, Meridian, Burleson, Stephenville, Weatherford, Cleburne, Dublin, Allen, Waxahachie, Cisco, Fort Worth, Gorman, McKinney, Graham, Briar, Decatur, Rockwall, Bridgeport, Denison, Olney, Eastland, Bowie, Hillsboro, Comanche, De Leon, Sherman, Carrollton, Ennis, Goldthwaite, Hamilton, Glen Rose, Hico, Denton, Nocona, Arlington, Heath, Frisco, Clifton, Lewisville, Mineral Wells, Granbury, Midlothian, Flower Mound, Breckenridge, Oak Trail Shores, and Ranger 235 AM CDT Fri Mar 14 2025 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...Southwest winds 25 to 40 mph with gusts up to 65 mph expected. * WHERE...Portions of North and Central Texas. * WHEN...From 7 AM this morning to 7 PM CDT this evening. * IMPACTS...Damaging winds will blow down trees and damage property. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ TXZ094-095-105>107-121>123-135-146>148-156>162-174-175-141700- /O.CON.KFWD.WI.Y.0004.250314T1200Z-250315T0000Z/ Fannin-Lamar-Hunt-Delta-Hopkins-Kaufman-Van Zandt-Rains-Henderson- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Athens, Franklin, Copperas Cove, Corsicana, Jewett, Paris, Oakwood, Wills Point, East Tawakoni, Canton, Cooper, Palestine, Gatesville, Temple, Hearne, Gun Barrel City, Kaufman, Emory, Normangee, Edgewood, Rockdale, Lampasas, Groesbeck, Grand Saline, Fairfield, Greenville, Sulphur Springs, Forney, Waco, Centerville, Point, Bonham, Van, Wortham, Commerce, Fort Cavazos, Terrell, Killeen, Calvert, Buffalo, Marlin, Cameron, Teague, and Mexia 235 AM CDT Fri Mar 14 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Eastern North Texas and portions of Central Texas. * WHEN...From 7 AM this morning to 7 PM CDT this evening. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. Small tree limbs could break and cause damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ Hernandez
240 WWUS74 KFWD 141649 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1149 AM CDT Fri Mar 14 2025 TXZ091>093-100>104-115>120-129>134-141>145-150000- /O.CON.KFWD.HW.W.0002.000000T0000Z-250315T0000Z/ Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens- Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood- Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque-Hill- Including the cities of Cleburne, Frisco, Burleson, Ennis, Allen, Bowie, Nocona, Denton, Lewisville, Heath, Sherman, Rockwall, Plano, Mineral Wells, Valley Mills, Hico, Denison, Stephenville, Gainesville, Arlington, McKinney, Oak Trail Shores, De Leon, Carrollton, Bridgeport, Cisco, Eastland, Comanche, Glen Rose, Waxahachie, Granbury, Midlothian, Gorman, Hillsboro, Flower Mound, Jacksboro, Briar, Ranger, Clifton, Goldthwaite, Dallas, Hamilton, Graham, Meridian, Weatherford, Olney, Fort Worth, Decatur, Dublin, and Breckenridge 1149 AM CDT Fri Mar 14 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southwest winds 25 to 40 mph with gusts up to 65 mph expected. * WHERE...Portions of North and Central Texas. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Damaging winds will blow down trees and damage property. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ TXZ094-095-105>107-121>123-135-146>148-156>162-174-175-150000- /O.CON.KFWD.WI.Y.0004.000000T0000Z-250315T0000Z/ Fannin-Lamar-Hunt-Delta-Hopkins-Kaufman-Van Zandt-Rains-Henderson- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Kaufman, Grand Saline, Normangee, Calvert, East Tawakoni, Greenville, Temple, Commerce, Mexia, Gun Barrel City, Edgewood, Buffalo, Rockdale, Waco, Centerville, Cameron, Killeen, Paris, Franklin, Copperas Cove, Teague, Cooper, Corsicana, Gatesville, Van, Wills Point, Emory, Jewett, Groesbeck, Wortham, Sulphur Springs, Terrell, Palestine, Hearne, Point, Canton, Fort Cavazos, Bonham, Forney, Marlin, Lampasas, Fairfield, Athens, and Oakwood 1149 AM CDT Fri Mar 14 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Eastern North Texas and portions of Central Texas. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. Small tree limbs could break and cause damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ Prater
009 WWUS74 KFWD 150003 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 703 PM CDT Fri Mar 14 2025 TXZ091>093-100>104-115>120-129>134-141>145-150115- /O.EXP.KFWD.HW.W.0002.000000T0000Z-250315T0000Z/ Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens- Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood- Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque-Hill- Including the cities of Oak Trail Shores, Flower Mound, Briar, Dublin, Ranger, Hico, Hillsboro, Rockwall, Carrollton, Arlington, Decatur, Clifton, Bowie, Ennis, De Leon, Plano, Meridian, Frisco, Hamilton, Sherman, Valley Mills, Olney, Burleson, Waxahachie, Graham, Nocona, Comanche, Cleburne, Lewisville, Midlothian, Bridgeport, Eastland, Glen Rose, Jacksboro, Dallas, Allen, Stephenville, Heath, Fort Worth, Cisco, Weatherford, Mineral Wells, McKinney, Gorman, Denison, Denton, Goldthwaite, Breckenridge, Granbury, and Gainesville 703 PM CDT Fri Mar 14 2025 ...HIGH WIND WARNING HAS EXPIRED... The strong winds that impacted North and Central Texas today continue to subside, and the High Wind Warning has been allowed to expire. $$ TXZ094-095-105>107-121>123-135-146>148-156>162-174-175-150115- /O.EXP.KFWD.WI.Y.0004.000000T0000Z-250315T0000Z/ Fannin-Lamar-Hunt-Delta-Hopkins-Kaufman-Van Zandt-Rains-Henderson- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Fort Cavazos, Normangee, Gun Barrel City, Centerville, Mexia, Cameron, Waco, Jewett, Corsicana, Buffalo, Hearne, Franklin, Marlin, Bonham, Paris, Calvert, Grand Saline, Wortham, Cooper, Teague, Gatesville, Oakwood, Point, Kaufman, Van, Commerce, Forney, Wills Point, Athens, Edgewood, Canton, Rockdale, Palestine, Killeen, Fairfield, Temple, Terrell, Greenville, Sulphur Springs, East Tawakoni, Lampasas, Groesbeck, Emory, and Copperas Cove 703 PM CDT Fri Mar 14 2025 ...WIND ADVISORY HAS EXPIRED... The strong winds that impacted North and Central Texas today continue to subside, and the Wind Advisory has been allowed to expire. $$ Shamburger
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this high wind warning went out at Mar 13, 1:52 PM CDT, 15 minutes earlier. Its key messages:
- A critical to extreme fire weather threat will materialize on Friday across all of North and Central Texas. The most significant wildfire threat will be west of the I-35 corridor.
- Occasional damaging non-thunderstorm winds near 60-65 mph are expected on Friday generally along and west of Interstate 35.
- With the exception of Sunday, the elevated to critical fire weather threat will continue on a daily basis through at least the middle of next week.
Area forecast discussion, Mar 13, 1:52 PM CDT, 15 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 152 PM CDT Thu Mar 13 2025 ...New Short Term, Aviation... .KEY MESSAGES... - A critical to extreme fire weather threat will materialize on Friday across all of North and Central Texas. The most significant wildfire threat will be west of the I-35 corridor. - Occasional damaging non-thunderstorm winds near 60-65 mph are expected on Friday generally along and west of Interstate 35. - With the exception of Sunday, the elevated to critical fire weather threat will continue on a daily basis through at least the middle of next week. && .SHORT TERM... /NEW/ /Through Friday/ An unusual high wind and fire weather event is expected to unfold on Friday. Quiet weather will prevail today with west winds returning out of the south this afternoon. High temperatures will peak in the 80s to low 90s. While low relative humidity between 10-25% is expected across a large portion of the area today, wind speeds near 10-15 mph or less will keep the potential for significant wildfires low. Gradient winds will strengthen late tonight in response to a deepening surface low near the Front Range of the Rockies as a potent mid-level trough swings into the Four Corners Region. As the trough moves east into the Plains Friday morning, a 100+ kt 500 mb jet streak will round the base of the trough, stretching across portions of West Texas through Oklahoma, oriented from southwest to northeast. Surface heating will induce strong vertical mixing beginning Friday morning, allowing a dryline to quickly mix eastward. Downward momentum transfer will result in increasing wind speeds behind the dryline, with peak wind speeds expected to occur during the afternoon hours. Sustained winds between 20-35 mph with frequent gusts above 50 mph are expected, with isolated wind gusts near 60-65 mph anticipated mainly near and west of the I-35 corridor. Sporadic wind damage is expected with the higher-end wind gusts, including (but not limited to) downed trees and power lines. One caveat worth mentioning is that there are still some discrepancies in the placement of the jet streak on Friday, which will affect where the strongest winds (>60 mph) occur. Placement further south/southeast (closer to our forecast area) would likely result in these higher-end wind gusts (60+ mph) across a larger portion of the forecast area. The opposite is true if the jet streak is displaced further north. Regardless, it will be very windy, but we will have to watch this feature closely to determine where the strongest winds will end up occurring on Friday. One other caveat is that there remains some slight uncertainty in how much the boundary layer will decouple tonight. This introduces some uncertainty with the expected onset time of stronger wind gusts (35-40 mph). There are some indications that we could see some terrain-induced wind gusts near 35-40 mph overnight (after 3 am), and the best potential for this would be across portions of Central Texas. There is a low-end potential for portions of North Texas to see these stronger gusts, but this is rather unlikely at this time. Current thinking is that the stronger winds aloft will not be mixed down until surface heating begins post-sunrise Friday morning. By late Friday morning/midday, relative humidity will plummet to 15-25% behind the dryline, reaching a minimum of 10-20% for most areas during the afternoon. The very strong winds, low humidity, dry fuels, and above normal temperatures will result in a critical to extreme wildfire threat across the region, which will peak during the afternoon hours. The most significant threat will be west of the I-35 corridor. Extreme wildfire behavior is expected, and fire containment will be extremely difficult given the expected winds. Avoid any and all activities that could start wildfires! Barnes && .LONG TERM... /Issued 317 AM CDT Thu Mar 13 2025/ /Friday Night through Wednesday/ Strong gradient winds will begin to die down a bit by Friday night as a deep surface cyclone pulls off to the northeast. Any lingering fire activity may continue to be problematic into the nighttime hours with minimal RH recovery expected. An upstream trailing shortwave will swing through the Southern Plains on Saturday and we'll likely see an uptick in wind speeds again particularly across our Central TX counties where RH values will again be 15 to 20%. Fire activity is likely to continue into Saturday. Surface high pressure will build into the region on Sunday and winds will finally be generally light, but this will be short lived as another shortwave will spread into the western CONUS by Monday. Southerly winds will again increase and become breezy both Monday and Tuesday as temperatures climb back into the mid 80s. Unfortunately, moisture return will be slow and we'll likely have to contend with additional significant fire weather concerns through the middle part of next week. The aforementioned shortwave will swing through the Southern Plains on Wednesday dragging a cold front southward through the region. It doesn't look like we'll have much moisture to work with and this front as of now is expected to come through dry. Dunn && .AVIATION... /NEW/ /18Z TAFs/ VFR and a gradual return of southerly winds is expected this afternoon with wind speeds AOB 10 knots. Wind speeds will increase to 10-15 knots after 06Z, with very breezy/gusty southwest developing Friday morning. Gusts near 30-40 knots will become common beginning around 15Z and will continue to strengthen through midday/early afternoon. Winds will shift out of the west with the arrival of a dryline around 17-18Z, with wind speeds increasing to 45-50 knots. Isolated gusts in excess of 60 knots will be possible during the afternoon. Significant crosswind impacts are expected at all airports. Blowing dust will also become a concern as the westerly winds strengthen on Friday. Timing of the arrival of any dust and the magnitude of any visibility reductions are uncertain at this time. It will likely need to be included in the TAF once these details become more certain. Wind gusts are expected to weaken to around 25-30 knots near 00Z tomorrow evening. Barnes && .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 87 62 82 55 72 / 0 0 0 0 0 Waco 89 62 83 56 74 / 0 0 0 0 0 Paris 82 59 80 52 69 / 0 0 5 0 5 Denton 86 60 78 49 69 / 0 0 0 0 0 McKinney 85 60 79 52 71 / 0 0 0 0 0 Dallas 88 62 82 57 73 / 0 0 0 0 0 Terrell 84 60 81 50 72 / 0 0 0 0 0 Corsicana 88 62 84 53 74 / 0 0 0 5 0 Temple 92 60 87 52 76 / 0 0 0 5 0 Mineral Wells 89 59 79 49 71 / 0 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Friday morning through Friday evening for TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. High Wind Watch from Friday morning through Friday evening for TXZ091>093-100>104-115>120-129>134-141>145. &&
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 1:14 AM CDT | High Wind Watch | FWD | Bosque, Collin, Comanche, Cooke, Dallas, Denton and 19 more | 13 hr |
| Mar 13, 2:07 PM CDT | Wind Advisory | FWD | Anderson, Bell, Coryell, Delta, Falls, Fannin and 15 more | 29 hr |
| Mar 13, 2:44 PM CDT | Fire Weather Watch | FWD | Bell, Coryell, Falls, Lampasas, Leon, Limestone and 3 more | 23 hr |
| Mar 13, 2:44 PM CDT | Red Flag Warning | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 30 hr |
Nearby
High Wind Warnings in Texas, 2025Every high wind warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.